I've been taking Gildess fe 1/20 for 2 years and I've noticed my periods becoming so light they're nonexistant. A week ago on (2-28-2016) my boyfriend and I had unprotected sex and he came in me. I was on my last placebo pill and I had not had my period that week. Is it possible that I could have been ovulating? Could I be pregnant? My boyfriend takes citalopram and strattera, those pills are thought to lower aperm count and and cause pre ejaculation. Since that day, I've been experiencing severe upper abdominal pain that comes with sweating and shaking. I don't know what is wrong but I would like the rule out pregnancy.
I think you should go to the ER or at least see your doctor. Pain like that with sweating and shaking would not be normal for pregnancy, well, not a healthy pregnancy anyway. It's possible you have a pelvic infection, ovarian cyst, ectopic pregnancy or something not gynecological in nature like pancreatitis, gallstones, etc
Ovarian cysts can delay a period most definitely and other medical issues can sometimes delay a period due to stress on the body. So, please get yourself to a doctor! This is my very strong suggestion!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2015 • 2 answers
Posted 10 Jun 2016 • 0 answers
Posted 15 Aug 2016 • 0 answers
Posted 19 Aug 2016 • 1 answer
Birth Control - Had unprotected sex on the fourth day of my placebo pill then got my period the next
Posted 28 Sep 2016 • 0 answers